Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS JJMS Issues
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Volume 9, No. 3, September  2016

  Articles

 

 

On Nano b-Open Sets in Nano Topological Spaces

 

The purpose of this paper is to define and study a new class of sets called Nano b-open sets in nano topological spaces. Basic properties of nano b-open sets are analyzed. We also used this set to introduce the new type of continuous functions called nano-b continuous function and its properties are investigated.

 

M. Parimala

C. Indirani

S. Jafari

 

JJMS, 2016, 9(3),173-184

Solving Linear Fuzzy Fredholm Integral Equations System by Triangular Functions

 

In this paper, we present a numerical method to solve linear fuzzy Fredholm integral equations system of the second kind. This method converts the given fuzzy system into a linear system of algebraic equations by using triangular orthogonal functions. The proposed method is tested by two examples and also results are compared with the exact solution, by using computer simulations.

 

 

Elias Hengamian Asl

JJMS, 2016, 9(3), 185-201 

On Comparison of Survival Curves with Interval Censored Data

 

Survival comparison is one of the main goals and interesting problems in most survival studies such as clinical studies. In this paper, we compare through a Monte Carlo study, several tests for comparison of survival functions for interval censored failure time data. In particular, three nonparametric generalized log-rank tests, a parametric score test and an imputation-based test have been considered. It is observed that the parametric score test and the imputation test outperform the nonparametric generalized log-rank tests in most cases. Finally, a real dataset is studied for illustrative purposes.

 

Reza Pakyari

Danial Habibi

JJMS, 2016, 9(3), 203-215 

Pasting Lemma for αgrw-continuous Functions

 

In this paper, some properties of  grw-continuous functions are discussed and the notion of grw-closed graph is introduced.

 

N. Selvanayaki

Gnanambal Ilango

JJMS, 2016, 9(3), 217-225

Pre-regular p-open Sets and Decompositions of Complete Continuity

In this paper, we investigate and characterize pre-regular p-open sets which are defined by Jafari [9] , using the pre-interior and pre-closure operators. By using pre-regular p-open sets, we obtain decompositions of regular open sets and decompositions of complete continuity. It is shown that b]-closed sets defined in [17] are equivalent to regular open sets. This fact improves many results obtained in [17].

 

P. Jeyanthi

P. Nalayini

T. Noiri

JJMS, 2016, 9(3), 227-237